# SDR ABXA020227

- Difficulty date: October 4, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,386 hours, 25,516 cycles
- System (JASC): 2760 · Drag Control System
- Part: Drive Unit
- Part number: 3644322509
- Condition: Broken
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON LANDING ROLL, SPOILER HANDLE CAME BACK, SPOILERS DEPLOYED.  BLUE SPOILER EXTEND LIGHT CAME ON, THEN WENT OUT.  SPOILER EXTEND LIGHT TESTED, BUT LIGHT WOULD NOT COME ON WITH MANUAL SPOILER EXTENSION.  FOUND GROUND SPOILER PULLEY BRACKET IN RIGHT WHEEL WELL AND CRANK ASSEMBLY BROKEN IN THE RIGHT WING OF AFT AREA OF GROUND SPOILER.  REPLACED PULLEY BRACKET IN RIGHT WHEEL WELL AND CRANK ASSEMBLY NR 1 IN AFT WING AREA IAW DC-8 AMM 27-60-00 AND RE-RIGGED GROUND SPOILERS IAW DC-8 AMM 27-60-00-5-0101.  OPS CHECKED GOOD.
